MAUDE Adverse Event Report: SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 3; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY

SMITH & NEPHEW, INC. JRNY II CR FEM OX NP RT SZ 3; PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Catalog Number 74021153
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Injury (2348)
Date of Event 12/18/2018
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient underwent an unspecified surgical procedure due to stiffness.There is only information of the femoral component and tibial base component being involved.
 
Additional Manufacturer Narrative
The associated complaint devices were not returned.A review of the manufacturing records did not reveal a manufacturing abnormality that could have caused or contributed to the reported incident.A review of complaint history did not reveal additional complaints for the listed batches.The medical investigation concluded that, per the crfs, the patient underwent a r tka for oa but started developing increased stiffness by the 3-month check-up as evidenced by the study questionnaire.The reported ae#1 ¿pre-tka stiffness¿ was recorded as moderate severity, not serious, with a start date of (b)(6) 2018 (approx.5 months post r tka).Actions taken noted surgery/procedure with an outcome of not recovered/not resolved.It is unknown if the recorder was referring to the patient¿s actual pre-right tka stiffness as being unresolved post tka; however, the relationship to the study device was ¿possibly¿.Per crf documentation, the patient did not return for the 6-month check-up nor ¿follow-up with dr.Before leaving the hospital¿ following an unspecified (b)(6) 2019 surgery.Based on the limited information provided, the root cause of the reported ae#1 and the patient impact beyond the reported symptoms and unspecified surgery could not be determined.No further medical assessment can be rendered at this time.Without the actual device involved our investigation cannot proceed.If the device or new information is received in the future, the complaints can be re-opened.No further actions are being taken at this time.We consider this investigation closed.

Brand Name
JRNY II CR FEM OX NP RT SZ 3
Common Device Name
PROSTH, KNEE, PATELLOFEMOROTIBIAL, SEMI-CONST, CEMENTED, POLY/METAL/POLY
Manufacturer (Section D)
SMITH & NEPHEW, INC.
1450 brooks road
memphis TN 38116
MDR Report Key9068748
Report Number1020279-2019-03374
Device Sequence Number16581735
Product Code JWH
UDI-Device Identifier00885556422861
UDI-Public00885556422861
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K121443
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number74021153
Device Lot Number17KM06701A
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/20/2019
Supplement Date Received by Manufacturer11/22/2019
Initial Report FDA Received Date09/16/2019
Supplement Report FDA Received Date11/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;